Dizzy/Fuzzy Feelings

I had posted this exact post in another forum about a month ago, however I am curious to know if anyone of this board has anything like this. I can't really explain what I feel 100% (I just call them funny feelings). The best way I can explain it is a dizzy/fuzzy feeling in my head, but it doesn't effect my balance. I just feel off and dizzyish. It can come and go throughout the day, also I can go days without having them as well. Has anyone else experienced something similar to this? Or have any advice to maybe make the symptoms less common. I've looked up derealization and depersonalization and I don't think that exactly fits the bill to what I feel. I wish there was a better way to explain what I feel. But that's really the best way that I can personally explain it. It's not a new symptom, but it seems to be happening a lot more than it has before. However it has kinda brought me down and making me feel defeated. Hopefully someone on here can somewhat relate.

5 Replies

oldestnewest
  • Do you take any ssri's or anti depressants?

    I had a common side effect called "brain zaps". Was super unusual. Felt similar to a quick dizzy / disconnected feeling.

  • I have been on lexapro for the past 4-5 years. So yes I do.

  • Alright. Lexapro is actually the exact medication I was taking when I had these brain zaps. I also had this side effect from Wellbutrin. Do you take it on a pretty strict schedule? My doctor told me it was because my random sleeping habits that I was most likely having these. I wasn't taking my medicine enough, or at the same time each day.

    But Do me a favor and call your doctor. I'd appreciate it. Any negative side effects you are having should be discussed with them. And we all care about you here.

  • Same for me. My doctor changed me from lexapro 20mg to wellbutrin. She said take 10 mg lexapro for a week then quit. I had those brain zaps continuously one after another. Do now I'm talking 5 mg lexapro with my wellbutrin and going to try 2.5 next month. The side effects from stopping are horrible for me.

  • I have felt that way, and do a lot of the time. I think it is from anxiety.

You may also like...